# SDR AALA202107134190

- Difficulty date: June 30, 2021
- Submitted: July 13, 2021
- Operation: Air carrier
- Aircraft: N842NN
- Make and model: Boeing 737823
- Aircraft serial: 31099
- Aircraft time: 33,780 hours, 13,752 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5410139
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN INTERCOSTAL BETWEEN STA 277 AND STA 294 AT BL 0, MEASURING L=0.5 IN, W=0.001 IN, D=0.04 IN. REPLACED INTERCOSTAL WITH NEW IAW AARD 51-00-05-1.
